Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


Posting to the communities has been restored. Our technical team is still completing ongoing maintenance, and you may experience some technical problems.Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Unexplained weight gain in teenage girl?
AStump posted:
Here's the deal; Ever since April pounds have been creeping up. I was around 115-120 and 5"9. I felt fine, was perfectly content. I struggled with eating disorders for around 3 years and had been back to eating regularly over a few months before April with no weight gain/loss whatsoever. Great. But since then, I have gained 20-25 lbs, my bra size is up 2 sizes, my pants size went from 0/1 to 6/7 and I'm miserable. I am now 140 lbs, 5"9, 16 years old.
I am currently taking celexa (weening off of it, no weight loss) but I have been taking it for 4 years. I only started birth control a few months ago, so medicine does not seem to be the issue. I have had blood work done, my thyroid and everything is fine. I eat incredibly healthy, and I'm a runner. I mean c'mon. I have no clue what's going on. Sure, my weight is fine now, but if this continues it won't be. I'm out of guesses and my doctor has no clue.
Any help, suggestions, or attempts to help will be wonderful. I'm just at a loss, thank you so much!
georgiagail responded:
Part of this may be explained by the use of hormone containing birth control, although often most of this is from fluid gains:


Helpful Tips

birth control pills and gelatin-like clots
I started taking birth control pills because I had an ovarian cyst that made periods painful. Now when I'm on my periods, I will go to the ... More
Was this Helpful?
34 of 73 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.